Search results

  1. S

    Eye flashes

    Glad you had it checked out!
  2. S

    Cymbalta

    I took Cymbalta for 2 years with no problem. Then I started getting every side effect in the book. It is a horrible drug and it took me almost a year to get off of it, after careful weaning by my primary care doctor. I have no alternative suggestion, because I get bad reactions from all the...
  3. S

    Eye flashes

    I have something (diagnosed by an ophthalmologist) called opthalmic migraines. There is no pain and the flashing lasts for 15-20 minutes. I could have it 3 times in 1 week & not have it again for a year. The first time it happened it scared me to death and I went right to the eye dr., who...
  4. S

    Polymyalgia

    I've been taking prednisone in different doses for about 8 years. It has been prescribed by my rheumatologist and my primary care physician.
  5. S

    Polymyalgia

    I Have has polymyalgia rheumatica for about 8 years. It is an autoimmune disease and prednisone has helped me with it somewhat.
  6. S

    New to the forum

    I'm with you. I'm feeling really lousy right now. I am hurting everywhere, have RA, degenerative arthritis, polymyalgia rheumatica, diabetes 2, microscopic colitis, neuropathy, etc. I have been caring some for my husband; even though we are in assisted living, he asks me to do things for him...
  7. S

    Considering medication

    Do not take Cymbalta or Lyrica! I had the worst side effects I have ever had from anything. Then, it took me months and months to wean myself off Cymbalta, with the help of my Primary Care Doctor. I had taken it for about 2 years with no side effects and it seemed to help; then came the...
  8. S

    New to this forum not new to FM/CFS/ME

    I am new to this forum, too. I am 80 years old. I have had fibro for 3 years and took Cymbalta the whole time. It was great at first (the first 2 years) but then I got every side effect listed. It was awful & took me a long time to get off of it (which I did). Now I'm taking Prednisone for the...
Top